Does Allegra-D give you high blood pressure?
For allergy sufferers with heart disease, medicines such as Allegra, Zyrtec or Claritin should be safe. However, medicines containing decongestants — including Allegra-D, Zyrtec-D and Claritin-D — could increase your blood pressure and heart rate or interfere with your heart medication.
Does allergy medicine raise blood pressure?
Many allergy medications include decongestants that can raise blood pressure, create palpitations and interfere with some other heart medications. Medications that often can be safely used by people with significant allergies include nasal corticosteroids. In addition, antihistamines are very effective.
Can antihistamines cause high blood pressure?
Can antihistamines cause high blood pressure? If you’re already taking medication for high blood pressure, combining that with an antihistamine can increase your heart rate and raise your blood pressure.
Who should not take Allegra?
Who should not take ALLEGRA-D 24 HOUR?
- overactive thyroid gland.
- closed angle glaucoma.
- high blood pressure.
- significant uncontrolled high blood pressure.
- severe disease of the arteries of the heart.
- enlarged prostate.
- an inability to completely empty the bladder.
What allergy medicine can I take if I have high blood pressure?
What Allergy Medicines Can I Take if I Have High Blood Pressure?
- Allegra (fexofenadine)
- Clarinex (desloratadine)
- Claritin (loratadine)
- Xyzal (levocetirizine)
- Zyrtec (cetirizine)
What is the best decongestant for high blood pressure?
Phenylephrine. For those with high blood pressure, phenylephrine is an alternative to pseudoephedrine. They are in the same drug class known as nasal decongestants, which help relieve sinus congestion and pressure.
What allergy medication does not raise blood pressure?
The basic version is mainly for classic allergy symptoms such as runny nose and sneezing – the only medicinal ingredient they contain is called an antihistamine. Examples of these are Allegra, Claritin, and Zyrtec. These will not affect your blood pressure at all.
Can I take antihistamine with high blood pressure?
Antihistamines are the most common medication for allergies. Most of them seem to be safe if you have high blood pressure — but again, ask to make sure. Don’t take decongestants unless your doctor tells you otherwise. They may raise your blood pressure.
What’s the difference between Allegra and Allegra-D?
What are the main differences between Allegra and Allegra-D? You might think they’re practically the same since there’s only a one-letter difference, however, although both versions of Allegra contain fexofenadine, they have an important distinction: Allegra-D contains a decongestant called pseudoephedrine.
Can Allegra cause heart palpitations?
Cough, Cold, and Allergy Medicines Many over-the-counter decongestants have pseudoephedrine or phenylephrine. These ingredients can cause heart palpitations or raise your blood pressure.
Is fexofenadine safe for high blood pressure?
While most antihistamines are generally safe to take with your blood pressure medication, we want you to keep in mind the following drug interactions if you are taking medicines for your blood pressure: Fexofenadine (Allegra) and Carvedilol (Coreg): This may increase the side effects of fexofenadine.
What allergy medicine can I use if I have high blood pressure?
What are the side effects of Allegra-D?
Common side effects of Allegra-D include:
- stomach upset or pain,
- loss of appetite,
- trouble sleeping (insomnia),
Is it OK to take fexofenadine with high blood pressure?
What allergy medicine can you take if you have high blood pressure?
Is there a connection between Allegra D and blood pressure?
While the connection between Allegra D and blood pressure is fairly clear, there are people who don’’t have risk factors who can take this medication to help alleviate their seasonal allergy reactions. For them, this medication is a life saver.
What is the difference between Allegra and Allegra-D?
Allegra (fexofenadine) relieves allergy symptoms without making you feel drowsy. Treats allergy symptoms and congestion. Allegra-D (fexofenadine / pseudoephedrine) is a combination allergy medicine that’s useful if you have congestion and runny nose.
Is Allegra D safe for babies?
Allegra-D (fexofenadine / pseudoephedrine) Approved for kids aged 6 months or older. Allegra (fexofenadine) comes in many forms, like tablet, liquid, and quick-dissolving tablet. Allegra-D (fexofenadine / pseudoephedrine) contains two medicines that work in different ways to help relieve multiple symptoms including nasal congestion and allergies.
Is Allegra (fexofenadine) D effective?
Allegra-D (fexofenadine / pseudoephedrine) is a combination allergy medicine that’s useful if you have congestion and runny nose. Upsides. Allegra (fexofenadine) is effective at reducing symptoms for seasonal allergies and chronic hives without significant drowsiness, unlike Benadryl.